# SDR HYIA20231031001

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N6875D
- Make and model: Cessna 402C
- Aircraft serial: C4020511
- Aircraft time: 11,054 hours, 41,790 cycles
- Engine: Cont TSIO520VB
- Engine time: 1,254 hours, 1,834 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Throttle Body
- Part number: 642702A10
- Condition: Backed Out
- Part time: 1,254 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: A, E

## Discrepancy

PILOT REPORTED LEFT THROTTLE STUCK AT APPROXIMATELY 34 INCHES MP WHEN REDUCING FROM TAKE OFF POWER TO CLIMB POWER. MAINTENANCE INSPECTED AND FOUND THE LEFT THROTTLE BODY LEVER PIN HAD BACKED OUT AND WAS CONTACTING THE IDLE STOP. THE PIN WAS REPLACED AND NO FURTHER DEFECTS WERE FOUND.
